MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 08/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that they have had an infection since their procedure.The patient was prescribed doxycycline and cephalexin for 10 days.Her pcp has drained the pus and the infection would temporarily go away but has always returned.
 
Additional Manufacturer Narrative
A data review was performed and found no issues with the system that would cause this adverse event.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer (Section G)
MIRADRY INC.
721 charcot ave
san jose CA 95131
Manufacturer Contact
sara zellers
721 charcot ave
san jose, CA 95131
MDR Report Key16491258
Report Number3008082710-2023-70006
Device Sequence Number15183300
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)190619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale